# SDR DHL96715001

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Part number: 18129932
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, WHEN FLAPS 2 WERE SELECTED INBOARD FLAPS WENT TO 2 DEGREES OUTBOARD SHOWED 0 DEGREES WORKED ALTERNATE PROCEDURE, ABNORMAL PROCEDURE AND LANDED AFTER LANDING OUTBOARD FLAPS SHOWED 2 DEGREES.  TROUBLESHOT PER MM 27-51-00, FOUND FLAP POSITION INDICATOR OUTBOARD DEFECTIVE.  REPLACED OUTBOARD FLAP POSITION INDICATOR, OPERATION CHECKS OKAY.
